MAUDE Adverse Event Report: ABBOTT MEDICAL, COSTA RICA LTDA AGILIS¿ NXT STEERABLE INTRODUCER; INTRODUCER, CATHETER

ABBOTT MEDICAL, COSTA RICA LTDA AGILIS¿ NXT STEERABLE INTRODUCER; INTRODUCER, CATHETER
Model Number G408321
Medical Device Problem Codes Difficult to Insert (1316); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product's lot number was unable to be obtained, therefore the primary di number is provided (d4), but full udi information is not known.
 
Event or Problem Description
During ablation procedure, the agilis perforated the iliac vein.There was difficulty inserting the agilis, the sheath had kinked at the iliac vein above the pelvic rim.The sheath was removed and the guidewire was left in.Shortly after, the blood pressure dropped and a venogram confirmed extravasation at the iliac vein.The patient required stenting to resolve the issue.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.An event of a perforation was reported.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23020148
Report Number3008452825-2025-00451
Device Sequence Number21288219
Product Code DYB
UDI-Device Identifier05414734206143
UDI-Public05414734206143
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG408321
Device Catalogue NumberG408321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown